# SDR HEEA0011114

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066010620000
- Condition: Malfunction
- Location: Cockpit Atc
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER DEFECTIVE.  WITH 6033 CODE IN TRANSPONDER, ATC RECEIVES 6733.
